# SDR 95ZZZX6944

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: B332M
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE LIGHT BLINKED NUMEROUS TIMES AFTER FLYING THROUGH CONSIDERABLE RAIN.  LIGHT WOULD STAY ON FOR 6 OR 7 SECONDS AT A TIME, THEN GO OUT.
